# SDR EIAA970123

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1715
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5/D INSPECTION, FOUND M/DL4 DOOR CUTOUT AFTER LOWER AREA CORRODED AT BS 1715 STRINGER 23.  SKIN REPLACED PER SRM 53-30-03 FIG 28.  (M)
